Alert archive / Montana / High Wind Watches in 2012

High Wind Watch 24, NWS Great Falls, MT

June 25, 2012

NWS Great Falls, MT issued this high wind watch at Jun 25, 2012, 2:45 PM MDT. It took effect at Jun 26, 2012, 4:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 25, 2012, 2:45 PM MDT (20:45 UTC)
In effect from
Jun 26, 2012, 4:00 PM MDT
Expired
Jun 26, 2012, 11:28 AM MDT
In force
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

682 
WWUS75 KTFX 252045
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
245 PM MDT MON JUN 25 2012

MTZ009-010-048-261100-
/O.NEW.KTFX.HW.A.0024.120626T2200Z-120627T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS...CUT BANK...CHOTEAU
245 PM MDT MON JUN 25 2012

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING. 

* TIMING AND MAIN IMPACT: STRONG WINDS ARE EXPECTED TO DEVELOP
  ALONG THE ROCKY MOUNTAIN FRONT AND OVER EASTERN GLACIER COUNTY
  TUESDAY AFTERNOON AND EVENING.

* WINDS: SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS UP TO 70 MPH ARE
  POSSIBLE. 

* OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES SHOULD BE
  PREPARED FOR STRONG CROSS WINDS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... 
  MARIAS PASS...LOGAN PASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
2 follow-up statements
523 
WWUS75 KTFX 261057
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
457 AM MDT TUE JUN 26 2012

MTZ009-262300-
/O.UPG.KTFX.HW.A.0024.120626T2200Z-120627T0600Z/
/O.NEW.KTFX.HW.W.0029.120626T2200Z-120627T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS
457 AM MDT TUE JUN 26 2012

...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* TIMING AND MAIN IMPACT: STRONG WINDS ARE EXPECTED TO DEVELOP 
  ALONG THE ROCKY MOUNTAIN FRONT AND OVER EASTERN GLACIER COUNTY 
  TUESDAY AFTERNOON AND EVENING. 

* WINDS: SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS UP TO 70 MPH 
  AREPOSSIBLE. 

* OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES SHOULD
  BE PREPARED FOR STRONG CROSS WINDS. 

* LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN PASS


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-048-262300-
/O.CON.KTFX.HW.A.0024.120626T2200Z-120627T0600Z/
EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...CHOTEAU
457 AM MDT TUE JUN 26 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM 4 PM MDT THIS AFTERNOON
THROUGH THIS EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 4 PM MDT THIS AFTERNOON
THROUGH THIS EVENING. 

* TIMING AND MAIN IMPACT: STRONG WINDS ARE EXPECTED TO DEVELOP 
  ALONG THE ROCKY MOUNTAIN FRONT AND OVER EASTERN GLACIER COUNTY 
  TUESDAY AFTERNOON AND EVENING. 

* WINDS: SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS UP TO 70 MPH 
  AREPOSSIBLE. 

* OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES SHOULD
  BE PREPARED FOR STRONG CROSS WINDS. 

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
184 
WWUS75 KTFX 261728
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1128 AM MDT TUE JUN 26 2012

MTZ010-048-270600-
/O.UPG.KTFX.HW.A.0024.120626T2200Z-120627T0600Z/
/O.EXB.KTFX.HW.W.0029.120626T1800Z-120627T0600Z/
EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...CHOTEAU
1128 AM MDT TUE JUN 26 2012

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP ALONG THE
  ROCKY MOUNTAIN FRONT AND OVER EASTERN GLACIER COUNTY THIS
  AFTERNOON AND CONTINUE THROUGH THIS EVENING.

* WINDS: SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS UP TO 70 MPH ARE
  EXPECTED. 

* OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES SHOULD
  BE PREPARED FOR STRONG CROSS WINDS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ015-270600-
/O.EXB.KTFX.HW.W.0029.120626T1728Z-120627T0600Z/
MADISON-
INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL
1128 AM MDT TUE JUN 26 2012

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR
ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY...
WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL CONTINUE TO AFFECT
  NORRIS HILL AND THE SURROUNDING AREA THROUGH THIS EVENING.

* WINDS: SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE
  EXPECTED.

* OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES SHOULD
  BE PREPARED FOR STRONG CROSS WINDS.

* LOCATIONS AFFECTED INCLUDE: NORRIS HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-270600-
/O.EXT.KTFX.HW.W.0029.120626T1800Z-120627T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
LOGAN PASS
1128 AM MDT TUE JUN 26 2012

...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL DEVELOP ALONG THE
  ROCKY MOUNTAIN FRONT THIS AFTERNOON AND CONTINUE THROUGH THIS
  EVENING.

* WINDS: SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS UP TO 70 MPH ARE
  EXPECTED.

* OTHER IMPACTS: THOSE TRAVELING IN HIGH PROFILE VEHICLES SHOULD
  BE PREPARED FOR STRONG CROSS WINDS.

* LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN 
  PASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Jun 25, 11:45 AM MDT, 3 hours earlier.

Area forecast discussion, Jun 25, 11:45 AM MDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1145 AM MDT MON JUN 25 2012

UPDATED AVIATION SECTION

.UPDATE...VERY INTERESTING AND VARIED WEATHER PATTERN WILL
CONTINUE ACROSS MY FORECAST AREA TODAY. IN THE SOUTH CONDITIONS
ARE VERY DRY...HOT AND WINDY AND RED FLAG WARNINGS WILL REMAIN IN
PLACE THROUGH THIS EVENING. IN THE NORTH LOW CLOUDS AND PATCHY FOG
HAVE FORMED ONCE AGAIN AND WILL STRONGLY INFLUENCE TEMPERATURES
AND STABILITY TODAY. HAVE TWEAKED TEMPERATURES DOWN SEVERAL
DEGREES IN AREAS WHERE CLOUDS ARE EXPECTED TO PERSIST INTO THE
AFTERNOON. MODELS CONTINUE TO SHOW THAT THESE CLOUDS WILL BURN OFF
AND THE AIRMASS WILL BECOME QUITE UNSTABLE THIS AFTERNOON AND
EVENING...ESPECIALLY IN MY FAR NORTHEAST ZONES. UNFORTUNATELY IT
IS NOT AT ALL CERTAIN THAT CONVECTION WILL BE ABLE TO GET STARTED
GIVEN THE LOW LEVEL COOL LAYER AND CAPPING. IF ANY STORMS CAN GET
STARTED...GIVEN THE LARGE AMOUNT OF POTENTIAL CAPE AND FAVORABLE
SHEAR PROFILES...IT APPEARS LIKELY THAT THE STORM COULD GO SEVERE.
FOR NOW HAVE OPTED TO COVER THE POTENTIAL BY TWEAKING POPS UP OVER
MY EASTERN ZONES AND HAVE ADDED AN ISOLATED MENTION OF SEVERE
STORMS FOR THIS EVENING. MPJ

&&

.AVIATION...
UPDATED 1745Z.
CONDITIONS WILL CONTINUE TO VARY ACROSS THE TAF AREA TODAY. DRY
SOUTHWESTERLY FLOW WAS RESULTING IN CLEAR SKIES FOR SOUTHWEST AND
PORTIONS OF CENTRAL MONTANA...INCLUDING KBZN AND KHLN. ACROSS NORTH
CENTRAL MONTANA A MOIST EASTERLY FLOW WAS RESULTING IN LOW CLOUDS
AND MVFR CONDITIONS AT TIMES...AFFECTING KCTB...KGTF...AND KLWT.
CONDITIONS SHOULD IMPROVE TO VFR THIS AFTERNOON AS THE LOW CLOUDS
DISSIPATE...HOWEVER AREAS ALONG THE ROCKY MOUNTAIN FRONT INCLUDING
KCTB COULD SEE MVFR CONDITIONS LINGER WHERE CLOUDS WILL BE SLOWEST
TO DISSIPATE. A FEW ISOLATED THUNDERSTORMS COULD FORM OVER NORTH
CENTRAL MONTANA THIS AFTERNOON...SOME CONTAINING LARGE HAIL AND
STRONG WINDS. THE MOST LIKELY SITES TO SEE A STORM ARE KHVR AND KCTB
LATE IN THE DAY DURING THE LATE AFTERNOON AND EARLY EVENING. A COLD
FRONT WILL APPROACH THE AREA LATE TONIGHT SPREADING SHOWERS AND A
FEW THUNDERSTORMS INTO THE ROCKY MOUNTAIN FRONT...REACHING KCTB
TUESDAY MORNING. LANGLIEB

&&

.FIRE WEATHER...
RED FLAG WARNINGS HAVE BEEN ISSUED FOR MONDAY AFTERNOON AND EVENING
FOR ZONES 110...111 AND 118 FOR STRONG WINDS AND LOW RELATIVE
HUMIDITIES. AFTER DISCUSSIONS WITH FOREST SERVICE HAVE DETERMINED
THAT FUELS IN ZONE 117 REMAIN GREEN ENOUGH THAT WE WILL NOT ISSUE
ANY HIGHLIGHTS FOR THIS ZONE AT THIS TIME. MPJ/SUK

&&

.PREV DISCUSSION...
/ISSUED 529 AM MDT MON JUN 25 2012/
MONDAY TROUGH WEDNESDAY...LARGE SCALE WEATHER PATTERN THAT HAS
BEEN PRESENT SINCE THE MIDDLE OF LAST WEEK WILL REMAIN IN PLACE
FOR ANOTHER 24 HOURS BEFORE FINALLY MOVING EASTWARD. WARM AND
RELATIVELY MOIST CONDITIONS FOR CENTRAL MONTANA WILL OCCUR AGAIN
THIS AFTERNOON. WITH WARM AND DRY CONDITIONS FOR MUCH OF SOUTHWEST
MONTANA. THE LITTLE BELT MOUNTAINS WILL CONTINUE TO WORK AS A
ROUGH BREAK BETWEEN THE TWO AIR MASSES. WITH THESE SEASONABLY WARM
TEMPERATURES A RED FLAG WATCH HAS BEEN ISSUED FOR FIRE WEATHER
ZONES 110...111...AND 118 DUE TO LOW HUMIDITIES AND GUSTY WINDS.
FIRE WEATHER ZONE 117 COULD BECOME CLOSE TO RED FLAG CRITERIA AS
WELL AND WILL BE CLOSELY MONITORED AS DAY PROGRESSES. NORTH
CENTRAL AND CENTRAL MONTANA WILL AGAIN SEE A DECENT POTENTIAL FOR
CONVECTION DUE TO CAPE VALUES THAT WOULD NORMALLY RESULT IN A
MASSIVE THUNDERSTORM OUTBREAK. HOWEVER LOW LEVEL CONVECTIVE
INHIBITION VALUES ARE AGAIN STRONG ENOUGH TO LIMIT ANY CONVECTIVE
GROWTH THAT COULD TAKE ADVANTAGE OF THE UPPER LEVEL ENERGY. IF ANY
STORM DOES BREAK THROUGH THE CAP OF INHIBITION SIGNIFICANT STORM
GROWTH COULD OCCUR VERY QUICKLY. BY TUESDAY THE LARGE SCALE LOW
PRESSURE SYSTEM OFF THE OREGON COAST QUICKLY TRACKS ACROSS CENTRAL
IDAHO AND WILL IMPACT EAST OF THE CONTINENTAL DIVIDE BY TUESDAY
EVENING. PRECIPITATION AMOUNTS ASSOCIATED WITH THIS SYSTEM COULD
BE SIGNIFICANT ESPECIALLY ALONG THE NORTHERN STRETCHES OF THE
ROCKY MOUNTAIN FRONT. THE IMPULSES OF SHORTWAVE TROUGHS THAT
FOLLOW IN THE WAKE OF THE TUESDAY SYSTEM WILL BRING ANOTHER ROUND
OF CONVECTION THROUGH THE AREA WEDNESDAY AS WELL ALONG WITH COOLER
TEMPERATURES AND A MORE ZONAL FLOW PATTERN. HAVE LIMITED THE
AMOUNTS OF QPF WITH THESE SYSTEMS DUE TO THE LACK OF MOISTURE
ASSOCIATED WITH THIS PATTERN. SUK

WEDNESDAY NIGHT THROUGH MONDAY...THE ZONES WILL BE UNDERNEATH
UNSETTLED SOUTHWEST FLOW ALOFT WEDNESDAY NIGHT. THE AIRMASS WILL
GENERALLY BE DRY...HOWEVER...AND THE CHANCE OF CONVECTION WILL
REMAIN LOW. A WEAK HIGH PRESSURE RIDGE WILL BUILD THURSDAY AND THE
AIRMASS WILL CONTINUE TO WARM AND DRY WITH TEMPERATURES RISING
FURTHER ABOVE SEASON NORMALS. A SERIES OF WEAK DISTURBANCES WILL
MOVE THROUGH THE FLOW ALOFT FRIDAY. MOISTURE WILL INCREASE ACROSS
THE REGION AND THE AIRMASS WILL BECOME UNSTABLE...AND THE CHANCE OF

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  84  58  80  49 /  10  20  20  20
CTB  73  54  70  47 /  10  20  80  50
HLN  95  58  82  49 /  10  10  20  10
BZN  95  54  85  42 /   0  10  10  10
WEY  85  49  70  39 /   0  10   0  10
DLN  90  53  76  40 /   0  10  10  10
HVR  85  60  87  51 /  10  30  20  30
LWT  87  58  85  46 /  20  20  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING BEAVERHEAD...
BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...
GALLATIN...JEFFERSON...MADISON...MEAGHER.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 25, 4:39 AM MDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
439 AM MDT MON JUN 25 2012

MTZ008-014-015-052-053-055-261045-
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON-
BROADWATER-GALLATIN-
439 AM MDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

RED FLAG WARNINGS ARE IN EFFECT FROM NOON TODAY THROUGH 9 PM MDT
TONIGHT FOR FIRE WEATHER ZONES 110...111...AND 118.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ009>013-044>051-054-261045-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
MEAGHER-
439 AM MDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

VERY WARM AND DRY CONDITIONS ARE EXPECTED AGAIN MONDAY WITH HIGH
TEMPERATURES REACHING THE UPPER 80S TO MID 90S OVER THE VALLEYS
AND PLAINS. LOW HUMIDITIES WILL ALSO BRING AN INCREASE IN FIRE
DANGER CONDITIONS BUT NO FIRE WEATHER HEADLINES ARE EXPECTED AT
THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 25, 12:00 PM MDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1200 PM MDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             24 N GILDFORD           48.91N 110.31W
06/25/2012  E0.25 INCH       HILL               MT   TRAINED SPOTTER

            ESIMATED PEA SIZE HAIL...LIGHT WINDS...FREQUENT
            LIGHTNING...AND A STORM TOTAL OF 0.40 INCHES OF RAIN.

&&

BRUSDA
Local storm report, Jun 25, 12:05 PM MDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1205 PM MDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HAIL             21 N GILDFORD           48.88N 110.25W
06/25/2012  E1.75 INCH       HILL               MT   PUBLIC

            GOLF BALL SIZE HAIL FELL...ALONG WITH HEAVY RAIN. STORM
            TOTAL OF 1.00 INCHES. HAIL DID MAKE DENTS IN CARS AND
            CAUSED WINDSHIELD DAMAGE.

&&

BRUSDA
Local storm report, Jun 25, 12:41 PM MDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
1241 PM MDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HAIL             24 N GILDFORD           48.91N 110.31W
06/25/2012  E0.25 INCH       HILL               MT   TRAINED SPOTTER

            ESIMATED PEA SIZE HAIL...LIGHT WINDS...FREQUENT
            LIGHTNING...AND A STORM TOTAL OF 0.40 INCHES OF RAIN.

1205 AM     HAIL             21 N GILDFORD           48.88N 110.25W
06/25/2012  E1.75 INCH       HILL               MT   PUBLIC

            GOLF BALL SIZE HAIL FELL...ALONG WITH HEAVY RAIN. STORM
            TOTAL OF 1.00 INCHES. HAIL DID MAKE DENTS IN CARS AND
            CAUSED WINDSHIELD DAMAGE.

0125 AM     HAIL             27 N HAVRE              48.93N 109.62W
06/25/2012  E0.70 INCH       HILL               MT   TRAINED SPOTTER

0125 AM     TSTM WND GST     27 N HAVRE              48.93N 109.62W
06/25/2012  M57 MPH          HILL               MT   TRAINED SPOTTER

&&

BRUSDA

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:35 PM MDTRed Flag WarningTFXBroadwater, Cascade, Fergus, Gallatin, Jefferson, Judith Basin and 2 more24 hr
Jun 24, 11:20 PM MDTSpecial Weather StatementTFXHill40 min
Jun 24, 11:52 PM MDTSevere Thunderstorm WarningTFXHill38 min
Jun 25, 12:23 AM MDTSevere Thunderstorm WarningTFXHill37 min
Jun 25, 12:58 AM MDTSevere Thunderstorm WarningTFXBlaine, Hill30 min
Jun 25, 2:42 PM MDTRed Flag WarningTFXBroadwater, Cascade, Fergus, Gallatin, Jefferson, Judith Basin and 2 more33 hr
Jun 25, 4:19 PM MDTSevere Thunderstorm WarningTFXFergus26 min
Jun 25, 4:44 PM MDTSevere Thunderstorm WarningTFXFergus46 min
Jun 25, 5:33 PM MDTSpecial Weather StatementTFXPondera42 min
Jun 25, 5:38 PM MDTSevere Thunderstorm WarningTFXGlacier, Pondera, Teton52 min

Nearby

High Wind Watches in Montana, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.